Generalized Wright Function and Its Properties Using Extended Beta Function
Keywords:Beta function, Generalized Beta function, Wright function, Generalized Wright function, Mellin transform, Riemann-Liouville fractional derivative, Fox-Wright function and Gamma function
Solving a linear partial diﬀerential equation witness a noteworthy role of Wright function. Due to its usefulness and various applications, a variety of its extentions (and generalizations) have been investigated and presented. The purpose and design of the paper is intended to study and come up with a new extention of the genralized Wright function by using generalized beta function and obtain some integral representation of the freshly deﬁned function. Also we present the Mellin transform of this function in the form of Fox Wright function. Furthermore, we obtain the recurrence relation, derivative formula for the said function and also by using an extended Riemann-Liouville fractional derivative, we present a fractional derivative formula for the extended Wright function.
A. Belafhal, N. Nossir, L. Dalil-Essakali and T. Usman, AIMS Mathematics, 5(2020), 1260–1274.
M.A. Chaudhry, A. Qadir, H.M. Srivastava and R.B. Paris, Extended hypergeometric and conﬂuent hypergeometric functions, Appl. Math. Comput., 159(2), (2004), 589–602.
P. Agarwal, J. Choi and R. B. Paris, Extended Riemann-Liouville fractional derivative operator and its applications, Journal of Nonlinear Science and Applications, 8 (2015), 451–466.
A. Erdélyi, W. Magnus, F. Oberhettinger and F. Tricomi. Higher transcendental functions, (California institute of technology h. Bateman ms project), 2 (1953).
M. El-Shahed and A. Salem, An extension of Wright function and its properties, Hindavi Publishing Corporation, Journal of Mathematics, Article ID 950728, 11 pages, (2015).
H. Exton, A new generating function for the associated Laguerre polynomials and resulting expansions, Jñañabha, 13 (1983), 143–149.
H.G. Flegg, Mikusinski’s Operational Calculus, International Journal of Mathematical Education in Science and Technology, 5(2), (2006), 131–137.
R. Goreno, Y. Luchko, and F. Mainardi, Analytical properties and applications of the Wright function, Fractional Calculus and Applied Analysis, 2, (1999), 383–414.
P. Karlsson and H. Srivastava, Multiple gaussian hypergeometric series, In Ellis Horwood Series : Mathematics and its Applications. Halsted Press, Wiley New York, 1985.
N.U. Khan, M.M. Eltikali, M. Kamarujjama and T.M. Elfrgani, Some uniﬁed integrals of Mittag Leﬄer functions, Palestine Journal of Mathematics, 7(1), (2018), 115–120.
N. U. Khan and M. Ghayasuddin, Some generating relations of extended Mittag-Leffler functions, Kyungpook Mathematical Journal, 59 (2019), 325–333.
N. U. Khan, T. Usman and M. Aman, Extended Beta Hypergeometric and confluent Hypergeometricfunctions, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci., 39 (2019), 1–16.
N.U. Khan and M. Ghayasuddin, Generalization of extended appell’s lauricella’s hypergeometric functions, Honam Mathematical Journal., 37(1), (2015), 113–126.
V. Kiryakova, Some special functions related to fractional calculus and fractional (non-integer) order control systems and equations, Facta Universitatis Series: Automatic Control and Robotics, 7(1), (2008), 79–98.
F. Mainardi and G. Pagnini, The role of the Fox–Wright functions in fractional sub-diﬀusion of distributed order, Journal of Computational and Applied Mathematics, 207(2), (2007), 245—257.
E. ¨Ozergin, M.A. ¨Ozarslan and Abdullah Altin, Extension of gamma, beta and hypergeometric functions, Journal of. Computational and Applied Mathematics, 235, (2011), 4601–4610.
H.M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, (2012).
H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.
H. M. Srivastava, R. K. Parmar and P. Chopra, A class of extended fractional derivative operators and associated generating relations involving hypergeometric functions, AXIOMS, 1 (2012), 238–258.
G. Szegö, Orthogonal Polynomials, American Mathematical Society Colloquium Publications, American Mathematical Society: Providence, Rhode Island, 23, 1975.
E.M. Wright, On the coeﬃcients of power series having exponential singularities, Journal of the London Mathematical Society, s1–8(1), (1933) 71–79.
E.M. Wright, The asymptotic expansion of the generalized hypergeometric function, J. London. Math. Soc., 10, (1935), 286–293.
E.M. Wright, The asymptotic expansion of integral functions dened by Taylor Series, Philos.Trans. Roy. Soc. London, 238 (1940), 423–451.
E.M. Wright, The asymptotic expansion of the generalized hypergeometric function II, Proc.London. Math. Soc., 46(2) (1935), 389–408.
How to Cite
Copyright (c) 2020 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.